# SDR GAIA99253

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'NO FLIGHT' - FOUND DURING 'HEAVY C-MAINTENANCE CHECK' AT TIMCO HEAVY MAINTENANCE FACILITY (WINSTON/SALEM, NC).  FOUND GOUGE ON FUSELAGE SKIN AT BS 1263, 35 INCHES ABOVE NR 3 PYLON.  INSTALLED REPAIR DOUBLER IAW BOEING SRM CHAPTERS 51 AND 53.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
